Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have migraine. Take topamax. Can botox be done?

Have migraine weekly, they start with heavy ness then my eyes start quivering then it is very hard to see out my eyes. I do take topamax 50 bid & evail 50 daily to keep them undercontrol . I am trying to find a neurologist in my area, my family Dr. wants to have botox done but need to find the right dr. I have had migraine for 25 yrs really trying to see whatto do.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

Migraine attacks are usually triggered by some factors.
Some common factors are :-
1. Lack of sleep.
2. Missed meal.
3. Excessive coffee.
4. Cigarette/Alcohol.
5. Emotional/Physical stress.
6. Excess ingestion of dairy products.
7. Menstruation cycle in females.

Avoiding some factors can decrease the severity and frequency of these attacks.

You can discuss with your doctor for taking Flunarizine 10 mg daily at bedtime for prevention of these attacks.

I hope this is helpful to you.
Answered: Tue, 2 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor